# SDR AALA202407228053

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 79,929 hours, 32,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006929
- Condition: No Test
- Location: Zone 200
- Part time: 50,505 hours, 27,204 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PREFORMING JOB CARD 26C00033004 FOUND EXIT POWER UNIT LOCATION 10WL TO BE FAULTY. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT LOCATION 10WL IAW AMM 33-51-38. OPS CHECK GOOD.
